# SDR UPS98827052

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 CABIN STA 702 X=23 AT CABIN FLOORBEAM UPPER CHORD UNDER SEAT TRACK CRACKED.  REMOVED AND REPLACED FITTING SUPPORT IAW DC8 SRM 51-1-20D.
